Jump to content

At .0625 of Klonopin and Feeling Worse...Suggestions?


[3b...]

Recommended Posts

[3b...]
Hi all.....made it down to .0625 with the titration schedule (3ml removal per day - started titration at .125 mg). Experiencing the run of s/x, however this week seems to be worse - right around when I got to the .0625 area. That depression is knocking me side ways. And another new symptom is when I take the titrated amount of Klonopin at night - I seem to feel worse. I get an upset stomach and feel sad/weepy within the hour. Wondering if there are any suggestions or feedback for when to jump off this drug or do I hold tight for 2 more weeks? I'm supporting the system with a low dose of kavinase and progesterone during this process too. Thanks
Link to comment
Share on other sites

You have done really well getting down to .06.  At what dose did you think about jumping off?  Many have jumped off at .125 and have done pretty well, but everyone is different.  It may have reached the point where it may not benefit you too much to continue titrating lower.  The klonopin could be hurting more than it is helping at this point, but nothing can be said with certainty.  

 

How long have you been using progesterone?  I have pulled this up on it...

 

"Neuroactive steroids, e.g., progesterone and its active metabolite allopregnanolone, are positive modulators of the GABAA receptor and are cross tolerant with benzodiazepines.[27]  The active metabolite of progesterone has been found to enhance the binding of benzodiazepines to the benzodiazepine binding sites on the GABAA receptor."

Link to comment
Share on other sites

[3b...]

Thanks Crono - I've been using the progesterone for 2 months at very low doses. The Kavinace works in in a similar way too (and I've cut back on that too). Just met with my Dr and have decided to peel back the 3 in the order of klonopin, kavinace and progesterone. I wasn't sure how low to titrate on the klonopin - wondered if it's just contributing/causing to the depression at this point. Perhaps best just to get it out of my system then focus on the other two.....so confusing.

 

I guess it's possible that the kavinace and progesterone are encouraging that tight linger of the klonopin as well. I wanted to jump at .125mg but was making very big cuts (1/4 of a pill at a time) previously and didn't realize what I was doing and was causing very diffucult w/d s/x. I just want this portion of the Klonopin over with but was taking it easy with the titrating (after BB was kind enough to educate me and help me along). Not sure what to do know  :-[

Link to comment
Share on other sites

Anything that is cross tolerant with a benzo is usually tapered or stopped first.  If you have a medical reason for being on the progesterone then yeah I would worry about that after the klonopin is gone.  However, I fear that the progesterone (possibly the kavinase too) may be what is making your withdrawals so much worse.

 

Perhaps others will chyme in but I don't know if it is wise to taper the benzo first and to continue taking the steroid for awhile after.

Link to comment
Share on other sites

It's difficult to know what's causing what in your case, I've sure not heard anything good about steroids and benzo withdrawal, perhaps you could use the search function on the forum to see what others have said about that and the Kavinace, I've read about them both here before.

 

I really don't know what to tell you either, I think you're going to have a bumpy ride off of the benzo because of the progesterone.  :-\

 

 

Link to comment
Share on other sites

×
×
  • Create New...